Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shishkov, L K

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:85
Abstract pages:409
Full texts:245
References:53
E-mail:

http://www.mathnet.ru/eng/person63578
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/549006

Publications in Math-Net.Ru
2002
1. Yu. M. Nechepurenko, L. K. Shishkov, “Determination of a reactivity based on the inverse point kinetics equation”, Zh. Vychisl. Mat. Mat. Fiz., 42:9 (2002),  1394–1398  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:9 (2002), 1341–1345
1974
2. S. B. Shikhov, L. K. Shishkov, “Analysis of the equation of neutron transport under conditions of an infinite energy axis”, Zh. Vychisl. Mat. Mat. Fiz., 14:3 (1974),  705–716  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:3 (1974), 163–175
1968
3. S. B. Shikhov, L. K. Shishkov, “The existence and uniqueness of a positive solution of a certain critical reactor equation”, Zh. Vychisl. Mat. Mat. Fiz., 8:3 (1968),  686–690  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:3 (1968), 266–273

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022